T Nation

Test E 250mg Side Effects After Injection


#1

This is my first post and im looking for some helpful advice !

I ve been training for 17 years and have done at least one cycle a year for the last 7 years always injectables and as you can imagine have tried different stacks always had blood work and taken the appropriate PCT so please dont shoot me down for asking a lame question !

so my question is :-

Recently after injecting Testosterone Enanthate 250mg ( the source is sound and i have tried different labs) within an hour of injecting i have felt anxious and what feels like a faster harder heart beat but on checking my HRT and blood pressure its all normal, so i had my first jab saturday 250mg but still have this very faint feeling of a harder faster heart beat but like i said before my vitals are all fine .. ( yes i have done a clean jab and aspiration )

Has anyone else excperienced any simalar side effects ? i welcome all comments be nice :slightly_smiling:


#2

FYI This would be better posted on the Steroid board. This board is about TRT not what you're using it for. You will probably be better served there IMO.


#3

It most likely due to contamination of the contents of the gear


#4

Problem with the base oil or the T could now be soy derived and not yam derived, causing problems for some who have a soy sensitivity. And there is always the possibility that you have changed, not the gear.

Does the gear sting more? Too much BA?

Perhaps the problem is transient.